Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 15, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at May 31, 2013, 5:22 AM CDT for 9 counties in Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 5:22 AM CDT (10:22 UTC)
- Expired
- May 31, 2013, 11:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, MO, Chariton County, MO, Cooper County, MO, Howard County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Randolph County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 137 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 7:45 AM CDT | FLASH FLOOD | 1 S Boonville, MO | ONE FOOT OF WATER OVER U HIGHWAY AND DOYLE ROAD. |
| May 31, 9:00 AM CDT | FLASH FLOOD | 8 Ese Boonville, MO | HIGHWAY V CLOSED WEST OF HIGHWAY 179 DUE TO HIGH WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 143 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 10.4 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 753 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
547
WGUS53 KEAX 311022
FFWEAX
MOC033-041-053-089-101-107-159-175-195-311630-
/O.NEW.KEAX.FF.W.0015.130531T1022Z-130531T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
522 AM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
HOWARD COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
NORTHERN COOPER COUNTY IN CENTRAL MISSOURI...
NORTHERN PETTIS COUNTY IN CENTRAL MISSOURI...
SALINE COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 1130 AM CDT
* AT 520 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. THE HEAVIEST THUNDERSTORMS CONTAIN RAINFALL RATES IN
EXCESS OF TWO INCHES PER HOUR...AND SEVERAL ROUNDS OF HEAVY
RAINFALL ARE EXPECTED DURING THE NEXT FEW HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOONVILLE...CARROLLTON...CONCORDIA...FAYETTE...GLASGOW...
HIGGINSVILLE...MARSHALL...SLATER...SWEET SPRINGS...ALMA...
ARMSTRONG...BLACKBURN...CLARK...CORDER...HIGBEE...HOUSTONIA...MALTA
BEND...NEW FRANKLIN...NORBORNE...PILOT GROVE AND WAVERLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3924 9232 3925 9243 3899 9258 3893 9250
3883 9255 3881 9377 3939 9376 3938 9231
$$
SAW1 follow-up statement
839
WGUS73 KEAX 311506
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1006 AM CDT FRI MAY 31 2013
MOC033-041-053-089-101-107-159-175-195-311630-
/O.CON.KEAX.FF.W.0015.000000T0000Z-130531T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL MO-CHARITON MO-COOPER MO-HOWARD MO-JOHNSON MO-LAFAYETTE MO-
PETTIS MO-RANDOLPH MO-SALINE MO-
1006 AM CDT FRI MAY 31 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SALINE...NORTHERN
PETTIS...HOWARD AND NORTHERN COOPER COUNTIES IN CENTRAL MISSOURI...
AND SOUTHERN RANDOLPH...SOUTHEASTERN CHARITON AND SOUTHERN CARROLL
COUNTIES IN NORTH CENTRAL MISSOURI...AND EASTERN LAFAYETTE AND
NORTHEASTERN JOHNSON COUNTIES IN WEST CENTRAL MISSOURI UNTIL 1130 AM
CDT...
AT 1000 AM CDT...LAW ENFORCEMENT REPORTED NUMEROUS ROAD CLOSURES
ACROSS CENTRAL MISSOURI DUE TO HIGH WATER. RADAR ESTIMATES THAT ONE
TO THREE INCHES OF RAIN HAVE FALLEN SINCE MIDNIGHT...WITH ADDITIONAL
RAINFALL AMOUNTS UP TO AN INCH POSSIBLE THROUGH EARLY AFTERNOON.
THIS WILL LEAD TO ADDITIONAL FLOODING AND ROAD CLOSURES ACROSS THE
REGION.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOONVILLE...CARROLLTON...CONCORDIA...FAYETTE...GLASGOW...
HIGGINSVILLE...MARSHALL...SLATER...SWEET SPRINGS...ALMA...
ARMSTRONG...BLACKBURN...CLARK...CORDER...HIGBEE...HOUSTONIA...MALTA
BEND...NEW FRANKLIN...NORBORNE...PILOT GROVE AND WAVERLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3924 9232 3925 9243 3899 9258 3893 9250
3883 9255 3881 9377 3939 9376 3938 9231
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 31, 4:11 AM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, May 31, 4:11 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
411 AM CDT Fri May 31 2013
.SHORT TERM...(Today and Tonight)
Issued at 410 AM CDT FRI MAY 31 2013
Convection early this morning will persist through sunrise, with the
potential for more storms again this afternoon. Environment across
eastern Kansas and northern Missouri remains somewhat stabilized
from the the excessive rain the region received Thursday, however a
speed max ejecting through the Central Plains early this morning has
brought considerable focus back to areas from central Kansas east
into west central Missouri. Moisture advection within the speed max
has proven more than sufficient to initiate thunderstorms early this
morning. Storms early this morning are elevated in nature, thanks to
the stable boundary layer, but source region for the speed max is,
and will continue to, tap MUCAPE values across southern Kansas and
Oklahoma around 3000 J/KG, with effective shear values ranging above
50 knots. This will make storms through the early morning hours
rather volatile, with large hail and torrential rain the primary
threats. Activity through sunrise will generally range between
Highway 50 and Highway 36, as this region will be the focus for
continued mass convergence as long as the speed max is moving
through. Speed max will be to veer off after sunrise, likely
allowing the storms to transit from intense thunderstorms into
widespread rain for several hours this morning, therefore the severe
thunderstorm watch in effect for parts of our forecast area this
morning only runs through 8 AM.
Thunderstorm activity from this morning will likely take much of the
morning to run its course, bringing more saturating rain to the
region. Potential for redevelopment is there for the afternoon hours
if this mornings storms dissipate quickly enough to allow for
surface destabilization later on. Storm initialization should get a
boost this afternoon as a front across eastern Nebraska into central
Kansas begins to sweep through northern Missouri as the parent
circulation across the Northern Plains begins to shift farther east.
However, focus for afternoon convection should set up a little
farther east and south, limiting the likely POPs to the southeastern
half of the outlook area, from east central Kansas through northeast
Missouri. Large hail and torrential rain continue to look like the
major threats later this afternoon into this evening.
.LONG TERM...(Saturday through Thursday)
Issued at 410 AM CDT FRI MAY 31 2013
Looking into the weekend, it finally appears that we will have a
small respite from the storms. Parent trough giving us our current
round of storms will finally transit far enough east to take the
focus off the Plains States. This presents us with a dry forecast
after any potential lingering storm activity Saturday morning fades
away. Currently, forecast looks dry through Monday, with below
normal temperatures --Sunday might not make it out of the 60s--.
Unfortunately, our forecast does not remain dry. By Monday night,
models are advertising the beginning of another round of rain as yet
another trough begins to swing out of the Pacific Northwest into the
Northern Plains, interacting with the shortwave ridge that will be
in place. Confidence is not high enough to say that next work week
will be like this past work week, but the potential looks to be
there for more excessive rainfall next week.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
Issued at 1220 AM CDT FRI MAY 31 2013
Scattered convection forming along a west-east band from central KS
into west central MO is likely the start of a convective complex that
will evolve overnight as the southerly low level jet over central KS
and OK ramps up. The 00z NAM and latest HRRR seem to have the nest
handle on the current situation and followed the general theme of
increasing convective activity into the terminals as we move into the pre-
dawn hours of Friday morning. With increasing confidence on a
convective complex forming have lowered ceilings into the MVFR
category with MVFR visibilities. Should the expected complex take
dead aim on any of the terminals the risk of IFR
ceilings/visibilities will increase...and most likely in the 10-13z
time period.
Should see convection drop off considerably by mid morning with
ceiling improving to VFR. Still the potential for late
afternoon/early evening re-development of convection but with
continued low confidence it will affect the KMCI/KMKC terminals.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through this evening FOR KSZ025-057-060-
102>105.
MO...FLASH FLOOD WATCH through this evening FOR MOZ001>008-011>017-
020>025-028>033-037>040-043>046-053-054.
&&
SHORT TERM...Cutter
LONG TERM...Cutter
AVIATION...MJHazardous weather outlook, May 30, 7:12 PM CDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 712 PM CDT THU MAY 30 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-311130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 712 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE OUTLOOK AREA THROUGH FRIDAY EVENING. THE FOCUS FOR THE HEAVIEST RAINFALL WILL BE ACROSS AREAS GENERALLY SOUTH OF THE MISSOURI FROM EARLY FRIDAY MORNING THROUGH FRIDAY EVENING. BUT RECENT HEAVY RAINFALL HAS SATURATED SOILS ACROSS THE ENTIRE REGION AND ANY ADDITIONAL HEAVY RAINS MAY LEAD TO FLASH FLOODING. A BAND OF SCATTERED THUNDERSTORMS FROM SOUTHEAST NEBRASKA INTO CENTRAL KANSAS IS EXPECTED TO REACH NORTHWEST MISSOURI AND EXTREME NORTHEAST KANSAS BY MID EVENING. ALTHOUGH THESE STORMS ARE EXPECTED TO WEAKEN A FEW STRONG STORMS ARE POSSIBLE. LATER TONIGHT...AN UNSTABLE AIRMASS IS EXPECTED TO SPREAD BACK INTO THE REGION. CONDITIONS MAY BECOME FAVORABLE FOR RAPID THUNDERSTORM DEVELOPMENT ACROSS EASTERN KANSAS INTO WEST CENTRAL MISSOURI A FEW HOURS AFTER MIDNIGHT. WHILE THERE IS A SMALL THREAT FOR THESE STORMS TO BECOME SEVERE WITH LARGE HAIL THE PRIMARY THREAT WILL BE VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY TO BE ONGOING FRIDAY MORNING...WITH THE HEAVIEST ACTIVITY LIKELY ALONG AND SOUTH OF THE MISSOURI RIVER VERY HEAVY RAINFALL AND SOME POTENTIAL FOR SEVERE WEATHER EXISTS ACROSS THIS REGION THROUGHOUT THE DAY...WITH THE POTENTIAL FOR TWO TO FOUR INCHES OF RAIN ACROSS CENTRAL PORTIONS OF MISSOURI AND EASTERN KANSAS...INCLUDING THE KANSAS CITY AREA. BY LATE AFTERNOON...SCATTERED STRONG TO SEVERE THUNDERSTORMS MAY REFORM ALONG A WEAK FRONT OVER NORTHERN MISSOURI...ROUGHLY BETWEEN KANSAS CITY AND ST.JOSEPH TO BETWEEN KIRKSVILLE AND MOBERLY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT AND AGAIN ON MONDAY. IN ADDITION...RAINFALL MEASUREMENTS...AS WELL AS OBSERVED FLOODING REPORTS...ARE GREATLY APPRECIATED. MJ
In the hours before
Special weather statement, May 31, 3:12 AM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
312 AM CDT FRI MAY 31 2013
MOZ037-038-044-310900-
JACKSON MO-JOHNSON MO-LAFAYETTE MO-
312 AM CDT FRI MAY 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAFAYETTE...
NORTHWESTERN JOHNSON AND SOUTHEASTERN JACKSON COUNTIES IN WEST
CENTRAL MISSOURI UNTIL 400 AM CDT...
AT 308 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GREENWOOD...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LONE JACK...PITTSVILLE AND LAKE LAFAYETTE.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 8 AM. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3883 9429 3884 9434 3889 9433 3900 9383
3883 9381
TIME...MOT...LOC 0812Z 256DEG 31KT 3886 9424
BOOKBINDERSpecial weather statement, May 31, 3:43 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 343 AM CDT FRI MAY 31 2013 KSZ103-104-MOZ028-029-037-310930- CLAY MO-JACKSON MO-LEAVENWORTH KS-PLATTE MO-WYANDOTTE KS- 343 AM CDT FRI MAY 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE...EXTREME NORTHERN JACKSON...SOUTHERN CLAY...WYANDOTTE AND SOUTHERN LEAVENWORTH COUNTIES UNTIL 430 AM CDT... AT 336 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TOPEKA TO TONGANOXIE TO PARKVILLE...AND MOVING EAST AT 45 MPH. HAIL UP TO DIME SIZE HAIL IS EXPECTED WITH THESE STORMS...ALONG WITH TORRENTIAL RAINFALL AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BASEHOR...WEATHERBY LAKE...PARKVILLE...TONGANOXIE...GLADSTONE... RIVERSIDE...CLAYCOMO...LIBERTY...BONNER SPRINGS...EXCELSIOR SPRINGS...NORTH KANSAS CITY...KANSAS CITY KANSAS...FERRELVIEW... PLATTE WOODS...LAKE WAUKOMIS...HOUSTON LAKE...OAKVIEW... NORTHMOOR...PLEASANT VALLEY AND GLENAIRE. THESE STORMS WILL IMPACT THE FOLLOWING INTERSTATES... I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423. I-35 IN MISSOURI BETWEEN MILE MARKERS 5 AND 24. I-635 BETWEEN MILE MARKERS 5 AND 12. I-435 LOOP FROM MILE MARKERS 10 TO 27...36 TO 56. I-29 BETWEEN MILE MARKERS 0 AND 12. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3924 9516 3937 9421 3919 9425 3898 9518 TIME...MOT...LOC 0841Z 264DEG 39KT 3906 9542 3918 9475 BOOKBINDER
Local storm report, May 31, 3:56 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
356 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM HAIL GLADSTONE 39.21N 94.56W
05/31/2013 M0.75 INCH CLAY MO EMERGENCY MNGR
&&
CUTTERLocal storm report, May 31, 4:20 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
420 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM HAIL 1 N MISSOURI CITY 39.25N 94.30W
05/31/2013 E0.88 INCH CLAY MO TRAINED SPOTTER
&&
CUTTERLocal storm report, May 31, 4:57 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
457 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM HAIL 2 NW KANSAS CITY 39.14N 94.58W
05/31/2013 M1.00 INCH CLAY MO BROADCAST MEDIA
RELAY OF REPORT OF QUATER SIZE HAIL AT MKC CHARLES
WHEELER DOWNTOWN AIRPORT BY BROADCAST MEDIA
&&
BOOKBINDERLocal storm report, May 31, 5:08 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
508 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM HAIL 3 E LIBERTY 39.24N 94.36W
05/31/2013 M1.00 INCH CLAY MO PUBLIC
RELAYED VIA SOCIAL MEDIA.
&&
BOOKBINDERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 2:57 AM CDT | Special Weather Statement | EAX | Cass | 33 min |
| May 31, 3:12 AM CDT | Special Weather Statement | EAX | Jackson | 48 min |
| May 31, 3:43 AM CDT | Special Weather Statement | EAX | Clay | 47 min |
| May 31, 4:00 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 45 min |
| May 31, 4:23 AM CDT | Flash Flood Warning | EAX | Clay, Jackson, Lafayette, Platte, Ray | 6 hr |
| May 31, 5:11 AM CDT | Flash Flood Warning | EAX | Cass, Jackson, Johnson, Lafayette | 6 hr |
| May 31, 5:45 AM CDT | Special Weather Statement | EAX | Jackson | 45 min |
| May 31, 5:52 AM CDT | River Flood Warning | EAX | Jackson | 6 hr |
| May 31, 6:14 AM CDT | River Flood Warning | EAX | Jackson | 4 hr |
| May 31, 6:36 AM CDT | River Flood Warning | EAX | Jackson | 7 hr |
| May 31, 6:43 AM CDT | River Flood Warning | EAX | Jackson | 14 hr |
| May 31, 7:03 AM CDT | Special Weather Statement | EAX | Henry, Pettis | 42 min |
| May 31, 7:15 AM CDT | River Flood Warning | EAX | Jackson | 6 hr |
| May 31, 7:36 AM CDT | River Flood Warning | EAX | Jackson | 3 hr |
| May 31, 7:52 AM CDT | River Flood Warning | EAX | Platte | 27 hr |
| May 31, 7:54 AM CDT | Severe Thunderstorm Warning | EAX | Cooper | 36 min |
| May 31, 8:10 AM CDT | Areal Flood Warning | EAX | Cass, Cooper, Henry, Johnson, Pettis | 28 hr |
| May 31, 9:03 AM CDT | Flash Flood Warning | EAX | Cooper | 24 hr |
| May 31, 11:00 AM CDT | Flash Flood Warning | EAX | Cass, Jackson, Johnson, Lafayette | 3 hr |
| May 31, 11:27 AM CDT | Flash Flood Warning | EAX | Cooper | 3 hr |
| May 31, 11:32 AM CDT | Areal Flood Warning | EAX | Johnson, Lafayette, Pettis, Saline | 24 hr |
| May 31, 2:01 PM CDT | Areal Flood Warning | EAX | Cass, Jackson, Johnson, Lafayette | 24 hr |
| May 31, 2:15 PM CDT | Special Weather Statement | EAX | Pettis | 45 min |
| May 31, 2:28 PM CDT | Areal Flood Warning | EAX | Cooper | 24 hr |
| May 31, 3:01 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 44 min |
| May 31, 3:16 PM CDT | Special Weather Statement | EAX | Bates, Henry | 44 min |
| May 31, 3:26 PM CDT | Tornado Warning | EAX | Bates, Henry, Johnson | 34 min |
| May 31, 3:47 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 43 min |
| May 31, 4:12 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 48 min |
| May 31, 4:30 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 60 min |
| May 31, 4:33 PM CDT | Flash Flood Warning | EAX | Bates, Henry, Johnson, Pettis | 6 hr |
| May 31, 4:40 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson | 65 min |
| May 31, 5:11 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 64 min |
| May 31, 5:16 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 29 min |
| May 31, 5:35 PM CDT | Flash Flood Warning | EAX | Bates | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.